Journal of the Mathematical Society of Japan

Integration of analytic differential systems with singularities and some applications to real submanifolds of Cn

Michael FREEMAN

Full-text: Open access

Article information

Source
J. Math. Soc. Japan, Volume 30, Number 3 (1978), 571-578.

Dates
First available in Project Euclid: 22 April 2009

Permanent link to this document
https://projecteuclid.org/euclid.jmsj/1240432478

Digital Object Identifier
doi:10.2969/jmsj/03030571

Mathematical Reviews number (MathSciNet)
MR0590087

Zentralblatt MATH identifier
0398.32007

Subjects
Primary: 32F99: None of the above, but in this section

Citation

FREEMAN, Michael. Integration of analytic differential systems with singularities and some applications to real submanifolds of $C^{n}$. J. Math. Soc. Japan 30 (1978), no. 3, 571--578. doi:10.2969/jmsj/03030571. https://projecteuclid.org/euclid.jmsj/1240432478


Export citation